Tornadoes · United States · Oklahoma · 2024

Unrated tornado, Blackgum, Oklahoma, November 4, 2024

This Unrated tornado ran 0.2 miles across Sequoyah County on November 4, 2024, touching down at 2:57 PM CST and reaching 100 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unratedthis tornado

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
Unrated
Date
November 4, 2024
Touchdown
2:57 PM CST (20:57 UTC)
Path length
0.2 miles (0.3 km)
Path width
100 yards (91 m)
Deaths
0
Injuries
0
County
Sequoyah County
Touchdown point
35.593, -95.070
Lift-off point
35.593, -95.070
Record number
2411041457-01

What the Weather Service recorded

Strong to severe thunderstorms developed into and across eastern Oklahoma during the late morning through afternoon of the 4th, in an unseasonably moist and unstable air mass ahead of an approaching cold front. The atmosphere became very unstable ahead of the thunderstorms. The deep-layer and low-level wind shear strengthened during the afternoon, in response to a strong storm system translating into the Southern Plains from the Southern Rockies. The combination of very unstable air and very strong wind shear resulted in the development of some supercell thunderstorms, which produced multiple tornadoes across northeast and east central Oklahoma, including a long-track significant tornado that affected Cherokee and Adair Counties before moving into Arkansas. Damaging wind gusts also occurred. Locally heavy rainfall resulted in flash flooding.

This brief tornado was recorded by storm chasers. It remained over open country that was inaccessible by road, and no known damage occurred.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at Nov 4, 1:38 PM CST, 1 hour 19 minutes earlier.

Area forecast discussion, Nov 4, 1:38 PM CST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
138 PM CST Mon Nov 4 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon )
Issued at 117 PM CST Mon Nov 4 2024

A line of strong to severe storms currently intersects Okfuskee,
Tulsa, and up towards Nowata. These storms have resulted in
several potential tornadoes, very strong winds, and hail. These
storms will continue to move northeast towards KS/MO. Additional
storms extend south into south-central OK that will be moving into
the area the next few hours. Any of these have the potential to
produce severe weather.

Regarding the rest of this afternoon and evening, a Tornado Watch
is in effect for the entire forecast area. Overall, the
convective environment will be characterized by 200-400 m2/s2
storm relative helicity, 1500-3000 J/Kg of MUCAPE, and 50+ kts of
effective bulk shear. The higher helicity and CAPE will focus
southeast of I-44, possibly implying a higher ceiling in terms of
potential in those areas, but any location may see additional
severe storm activity. In terms of timing, storms may continue to
impact the Tulsa area and points to the northwest through 4-6 PM.
The threat will continue for the rest of eastern Oklahoma through
7-9 PM. Then, for areas in AR, storms will increase the next few
hours and may persist through about midnight.

In terms of convective evolution, the western axis of the
instability and moisture will see a trend towards a more solid
line of storms with time. This line will be capable of producing
QLCS tornadoes, some of which may be strong, and damaging winds.
Ahead of the line, discrete supercells will likely initiate that
could produce all severe hazards.

In addition to the severe weather threat, there is also a flood
risk, especially across far eastern OK and northwest AR.
Precipitable water and integrated moisture transport remain near the
climatological max for this time of year. Additional rainfall this
afternoon and tonight will range from 1-4", with the lower amounts
generally found to the west and higher amounts in the east.
Considering the saturated soils, it will not take much to flood. The
WPC has issued a moderate (40+ percent chance) risk of excessive
rainfall leading to flash flooding for the eastern portions of the
area. The Flood Watch for portions of eastern OK was extended to
3Z this evening, with the remainder continuing until 3 AM tonight.

Temperatures will remain mild through the evening, but then cool
quickly tonight behind the front, down into the upper 40s to mid 50s
by dawn.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 117 PM CST Mon Nov 4 2024

The storm system that brought the active weather the last few days
will weaken and shift to the northeast, putting an end to the active
weather period Tuesday. Any lingering showers will wrap up by noon.
Cooler and drier air will continue to spill in behind the cold
front, with highs struggling to get into the low to mid 60s across
the area. Skies will clear with sunshine returning by Tuesday
afternoon. Low temperatures for Wednesday morning will be chilly,
generally in the upper 30s to low 40s in the north, and mid 40s in
the south. Wednesday and Thursday also appear to be relatively quiet
weather days. High temperatures will remain the 60s with lows
warming up as southerly flow returns.

Ensemble guidance is looking more consistent now with the next storm
system impacting the area Friday to Saturday. This system will be
another closed low translating from the southwest to the northeast,
inducing moist southwest flow over the area. The low center will
not be as strong and it will be further west than the most recent
storm system, so the impacts will be less. Still, the pattern does
look favorable for a period of widespread rain and thunder.
Severe weather does not look likely, but some strong to marginally
severe storms may occur depending on the small-scale details.
Current ensemble guidance shows about 1" in the western portions
of the area diminishing to about a half inch in the eastern
portions of the area. Ridging and dry weather returns early next
week with near to slightly above normal temperatures.

&&

.AVIATION...
(18Z TAFS)
Issued at 1128 AM CST Mon Nov 4 2024

RA/TSRA to impact all sites for the first 6-9 hours
of the valid period with IFR/MVFR vsbys and MVFR cigs
in thunder. Main convective line to clear the OK sites
between 23z-02z, and the AR sites between 03z-06z. VFR vsbys
expected to prevail for the remainder of the period once
the line of storms clears, along with the periodic MVFR cigs.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  62  44  69 /  60  10   0   0
FSM   61  69  48  71 / 100  40   0   0
MLC   54  66  44  71 /  90  20   0   0
BVO   48  61  37  68 /  60   0   0   0
FYV   55  67  39  70 / 100  30   0   0
BYV   58  66  44  68 / 100  40   0   0
MKO   54  63  44  69 /  90  20   0   0
MIO   53  62  41  67 /  90  20   0   0
F10   51  62  43  69 /  60  10   0   0
HHW   58  66  46  71 /  90  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ076.

     Flood Watch from 6 PM to 9 PM CST this evening for OKZ049-053-
     058-063-068-074.

     Flood Watch until 6 PM CST this evening for OKZ054>057-059>062-
     064>067-070-071-073.

AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
     029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...23
Hazardous weather outlook, Nov 4, 5:33 AM CST, 9 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
533 AM CST Mon Nov 4 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
533 AM CST Mon Nov 4 2024

...SEVERE THUNDERSTORMS EXPECTED TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas
	ONSET...Mid to Late Morning.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Early this morning, a warm front was located across far southeast
Oklahoma from just north of McAlester to south of Wister. This
boundary will lift north as a warm front this morning, with all
or nearly all of eastern Oklahoma and northwest Arkansas in the
warm sector by midday.

The brunt of the shower and thunderstorm activity this morning
will remain north of the retreating frontal boundary. While an
isolated strong or severe storm will be possible this morning, the
greater threat will be locally heavy rainfall potentially leading
to some flooding issues due to saturated grounds from two days of
heavy rainfall.

A surface low will move northeast into central Oklahoma by midday
today, and will then deepen slightly as it lifts northeast into
eastern Kansas this evening. A moist and unstable airmass will be
in place across our forecast area this afternoon, and any discrete
storms that develop in the warm sector will have a high severe
weather potential, including the threat of tornadoes...possibly
strong. A line of storms is expected to form south of the surface
low along a dryline later this morning and this line will enter
the western part of our forecast area by early to mid afternoon.
The line will then sweep rapidly east across the area through
early evening. Damaging winds will be the main severe weather
threat with the squall line, with isolated QLCS type tornadoes
also quite possible. The severe weather threat will end later this
evening once the squall line clears the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY and SUNDAY...No Hazards.

EXTENDED DISCUSSION...
Another storm system will affect the area during the latter part
of the week, bringing additional chances for thunderstorms. These
storms may pose a limited threat for severe weather, although
some uncertainties persist in how large that threat will be.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Nov 4, 11:25 AM CST, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1125 AM CST Mon Nov 4 2024

OKZ064-041800-
Creek OK-
1125 AM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CREEK COUNTY
THROUGH NOON CST...

At 1124 AM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Kendrick, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Drumright...                      Oilton...
Shamrock...

This includes Interstate 44 between mile markers 178 and 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

A Tornado Watch remains in effect until 600 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3613 9662 3616 9659 3616 9658 3594 9634
      3575 9662
TIME...MOT...LOC 1724Z 222DEG 37KT 3581 9673

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, Nov 4, 1:03 PM CST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
103 PM CST Mon Nov 4 2024

OKZ060-061-064-067-041930-
Tulsa OK-Rogers OK-Creek OK-Wagoner OK-
103 PM CST Mon Nov 4 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...NORTHWESTERN WAGONER AND TULSA COUNTIES THROUGH 130
PM CST...

At 103 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of Sand Springs to 3 miles east of
Mounds. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Coweta...                         Catoosa...
Verdigris...                      Kiefer...
Mounds...                         Jenks Riverside Airport...
Tulsa International Airport...    Oneta...
Liberty...                        Gray...
Leonard...

This includes Interstate 44 between mile markers 211 and 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3638 9572 3597 9562 3586 9594 3586 9608
      3612 9614 3616 9607 3616 9600 3620 9600
TIME...MOT...LOC 1903Z 229DEG 42KT 3613 9607 3588 9600

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Nov 4, 1:04 PM CST, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
104 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     Tstm Wnd Dmg     3 W Sperry              36.30N 96.05W
11/04/2024                   Osage              OK   Law Enforcement

            Homes damaged 3 miles west of Sperry.
            Location approximate. Potential tornado
            damage.

&&
Local storm report, Nov 4, 1:13 PM CST, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
113 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     Tstm Wnd Gst     4 NW Talala             36.57N 95.75W
11/04/2024  M94 MPH          Rogers             OK   Mesonet

            Potential impact from tornado. Mesonet was
            near the radar indicated circulation with an
            observed pressure drop.

&&
Special weather statement, Nov 4, 1:19 PM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
119 PM CST Mon Nov 4 2024

ARZ002-011-041945-
Carroll AR-Madison AR-
119 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MADISON AND
NORTHERN CARROLL COUNTIES THROUGH 145 PM CST...

At 119 PM CST, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Eureka Springs, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Berryville...                     Eureka Springs...
Green Forest...                   Urbanette...
Grandview...                      Blue Eye...
Rockhouse...                      Pleasant Ridge...
Cabanal...                        Oak Hill...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3621 9364 3632 9382 3650 9375 3650 9333
      3649 9330 3642 9330
TIME...MOT...LOC 1919Z 215DEG 42KT 3633 9368

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 4, 1:48 PM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
148 PM CST Mon Nov 4 2024

OKZ064>066-042015-
Okmulgee OK-Okfuskee OK-Creek OK-
148 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
SOUTHWESTERN OKMULGEE AND OKFUSKEE COUNTIES THROUGH 215 PM CST...

At 148 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Clearview, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Okmulgee...                       Okemah...
Okfuskee...                       Henryetta...
Weleetka...                       Dewar...
Schulter...                       Grayson...
Bearden...                        Castle...
Clearview...                      Okmulgee State Park...
Pharoah...                        Bryant...
Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CST for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3541 9644 3574 9626 3554 9584 3529 9605
      3529 9644
TIME...MOT...LOC 1948Z 225DEG 43KT 3535 9625

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Springfield, MO (KSGF), 12:00Z

9.0 hours before the tornado, 185 km from the path. November 4, 2024.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -75526, lifted condensation level 1111 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Springfield, MO at 12:00Z on 2024-11-04The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity -3 square meters per square second, 0 to 6 km bulk shear 61 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-75526 J/kg
Surface CAPE
2 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
61 kt
0-1 km bulk shear
21 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
4.5 K/km

Open this sounding in Storm Lab

Springfield, MO (KSGF), 00:00Z

3.0 hours after it, 185 km from the path. November 5, 2024.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 229 joules per kilogram, CIN -73, lifted condensation level 681 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Springfield, MO at 00:00Z on 2024-11-05The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 346 square meters per square second, 0 to 6 km bulk shear 69 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-73 J/kg
Surface CAPE
314 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
69 kt
0-1 km bulk shear
38 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.4
0-3 km lapse rate
5.4 K/km

Open this sounding in Storm Lab

The surface observations

Muskogee/Davis Field (MKO), 27 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:00 UTC

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Western Arkansas radar (KSRX), 72 km away, was scanning. The volume nearest the touchdown began at 20:54 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

This ground now

The live radar over the trackEvery 2024 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are

The other tornadoes of November 4, 2024

20 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
November 410:26 AM CSTEF0Cleveland, OK1.330$2,000
November 411:49 AM CSTEF0Murray, OK0.210
November 412:20 PM CSTEF1Osage, OK2.2100$40,000
November 412:47 PM CSTEF1Washington, OK0.6150$20,000
November 412:49 PM CSTEF1Rogers, OK9.6400
November 42:33 PM CSTUnratedYell, AR2.4190
November 42:34 PM CSTUnratedMuskogee, OK0.275
November 42:42 PM CSTUnratedMuskogee, OK0.175
November 43:21 PM CSTEF2Cherokee, OK to AR32.91,200$280,000
November 44:09 PM CSTUnratedJohnson, AR0.930
November 44:11 PM CSTEF1Benton, AR4.6550$40,000
November 44:53 PM CSTEF2Benton, AR3.8375$900,000
November 45:01 PM CSTEF1McCurtain, OK3.1150
November 45:40 PM CSTEF1Red River, TX7.5275
November 46:15 PM CSTEF0Stone, MO1.450$35,000
November 46:26 PM CSTEF0Douglas, MO0.050
November 46:47 PM CSTEF0Douglas, MO0.050
November 46:55 PM CSTEF0Douglas, MO0.050
November 49:28 PM CSTEF0Montgomery, MO1.925
November 49:39 PM CSTEF0Lincoln, MO6.175$5,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.